On inextensible ruled surfaces generated via a curve derived from a curve with constant torsion

Yüksel N., Saltik B.

AIMS MATHEMATICS, vol.8, no.5, pp.11312-11324, 2023 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 8 Issue: 5
  • Publication Date: 2023
  • Doi Number: 10.3934/math.2023573
  • Journal Name: AIMS MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Social Sciences Citation Index (SSCI), Scopus, Directory of Open Access Journals
  • Page Numbers: pp.11312-11324
  • Erciyes University Affiliated: Yes